MAUDE Adverse Event Report: GT MEDICAL TECHNOLOGIES GAMMATILE; RADIONUCLIDE BRACHYTHERAPY SEEDS

GT MEDICAL TECHNOLOGIES GAMMATILE; RADIONUCLIDE BRACHYTHERAPY SEEDS
Model Number GT-001
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/13/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to a phone conversation between the chief technology officer and the attending neurosurgeon (dr.(b)(6), dr.(b)(6) proceeded to implant each of the three tiles as he thought the strands were still anchored in the base piece and further secured those tiles with surgicel.He did not have concerns about the placement or adherence and confirmed that a scan on (b)(6) 2023 did not show anything of concern.No adverse event has been reported.
 
Event or Problem Description
During the implantation of order: (b)(4) at (b)(6) hospital, three of fourteen tiles demonstrated partial delamination of the top (i.E.Smooth) layer of collagen.

Brand Name
GAMMATILE
Common Device Name
RADIONUCLIDE BRACHYTHERAPY SEEDS
Manufacturer (Section D)
GT MEDICAL TECHNOLOGIES
350 hills street
suite 108
richland WA 99354
Manufacturer (Section G)
GT MEDICAL TECHNOLOGIES
350 hills street
suite 108
richland WA 99354
Manufacturer Contact
jessica newhard
1809 s holbrook lane
suite 107
tempe, AZ 85281
4802768609
MDR Report Key16534896
Report Number3014663932-2023-00005
Device Sequence Number6388767
Product Code KXK
UDI-Device Identifier60860000064509
UDI-Public(01)60860000064509(11)230208(17)230213(10)00001212
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K190839
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGT-001
Device Catalogue NumberGT-14
Device Lot Number00001212
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2023
Initial Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown